# SDR SIMA200808402

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 14,096 hours, 11,585 cycles
- Engine: Allsn AE3007A
- Engine time: 16,216 hours, 3,195 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Part serial: 21303
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 16,216 hours, 3,195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 3900 - CREW REPORTED NUMBER 1 ENGINE OIL QUANTITY WENT FROM 11 TO 4 QTS IN LESS THAN 15 MINUTES.  PERFORMED PRECAUTIONARY SHUTDOWN.  OVERWEIGHT LANDING PERFORMED 43700 LBS TOUCHDOWN OF LESS THAN 100 FPM.  AIRCRAFT LANDED UNEVENTFULLY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED NR 1 ANGLE GEARBOX BREATHER MAGNETIC CARBON SEAL IAW  ROLLS ROYCE FIM TASK 72-00-00-810-815, REF ETN EM 79-007 R1.  RESERVICED OIL WITH 14 PTS IAW AMM 79-11-01.  NO DEFECTS NOTED.  PASSED FCF AND COMPLETED  TRIAD EVENT AIRCRAFT RETURNED TO SERVICE.
